MathSciNet Relay Station
MathSciNet bibliographic data
MR965240 46E40 (46B20 46M99)
Cambern, Michael; Jarosz, Krzysztof Ultraproducts, $\epsilon$-multipliers, and isomorphisms. Proc. Amer. Math. Soc. 105 (1989), no. 4, 929–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement